On the convergence of formal solutions of non-linear integral equations
Doklady Akademii Nauk, Tome 120 (1958) no. 4, pp. 711-714
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_120_4_a6,
author = {V. V. Pokornyi},
title = {On the convergence of formal solutions of non-linear integral equations},
journal = {Doklady Akademii Nauk},
pages = {711--714},
year = {1958},
volume = {120},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_120_4_a6/}
}
V. V. Pokornyi. On the convergence of formal solutions of non-linear integral equations. Doklady Akademii Nauk, Tome 120 (1958) no. 4, pp. 711-714. http://geodesic.mathdoc.fr/item/DAN_1958_120_4_a6/